International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2019, Vol. 4, Issue 4, Part A

A study on interactive fuzzy multi-objective nonlinear programming


Author(s): Dr. MKiruthiga and THemalatha

Abstract: This paper presents the method for solving nonlinear programming problems with multiple objectives. We transform these problems to goal multi-objective nonlinear programming problem to solve the corresponding minimax problem to obtain the M-Pareto optimal solution and the membership function value together with the trade-off rate information between the membership functions.

Pages: 59-65 | Views: 221 | Downloads: 12

Download Full Article: Click Here
How to cite this article:
Dr. MKiruthiga and THemalatha. A study on interactive fuzzy multi-objective nonlinear programming. International Journal of Statistics and Applied Mathematics. 2019; 4(4): 59-65.
Call for book chapter
International Journal of Statistics and Applied Mathematics